# SDR HNAA2015061700195

- Difficulty date: June 17, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 56,718 hours, 64,564 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Out Of Rig
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN AMBER GEAR DOOR LIGHT REMAINED ON AFTER GEAR RETRACTION, CYCLED GEAR, NO FIX.  INSPECTED AND FOUND RT FORWARD GEAR DOOR ACTUATOR OUT OF RIG. RIGGED ACTUATOR IAW MM 32-10-36.  OPS CHECKED GOOD.
